I was on cymbalta for anxiety/ dizziness and it sropped working. My dr.had me take 50 mg.Wellbutrin for a week with the cymbalta. I stopped the cym. a week ago and upped the W. to 100 mg. I have still been dizzy but the heart palp is better. I now have a sick headache that nothing takes away. Any input from someone that has been on it longer?
I've been on wellbutrin 150Xl for 2 years and have a pretty frequent headache in the back of my head. Heating a towel sometimes helps but no Tylenol or ibrupophin help. What I figure is that the med tightens a muscle in my head similar to what tension headaches do. I am currently trying to get off wellbutrin because it fizzed out on me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 15 Jan 2011 • 8 answers
Posted 25 Jul 2014 • 2 answers
Posted 1 Dec 2015 • 5 answers
Posted 9 Mar 2016 • 4 answers